Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homoclinic intersections and indecomposability


Author: Marcy Barge
Journal: Proc. Amer. Math. Soc. 101 (1987), 541-544
MSC: Primary 58F15; Secondary 54F20, 54H20
MathSciNet review: 908665
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The closure of a one-dimensional unstable manifold of a hyperbolic fixed point of a diffeomorphism having homoclinic points is, under mild assumptions, shown to be an indecomposable continuum. As a result, dynamical systems possessing such behavior cannot be modeled using inverse limits based on any simple space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15, 54F20, 54H20

Retrieve articles in all journals with MSC: 58F15, 54F20, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0908665-6
PII: S 0002-9939(1987)0908665-6
Keywords: Homoclinic point, inverse limit, indecomposable continuum
Article copyright: © Copyright 1987 American Mathematical Society